# SDR SIMA0044

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMI - FLT 4364 - CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE BY ROWS 2, 3 AND 5.  REMOVED AND REPLACED POWER SUPPLY AT 29WL AND 10WL.OPS CHECK GOOD.  (M)
